# SDR CAL950883

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Part number: 991558241N
- Condition: Cracked
- Location: Aft Press Blkhd
- Part time: 64,398 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 1 INCH CRACK IN ANGLE CLIP ON AFT PRESSURE BULKHEAD AT OUTBOARD NR 1L HORIZONTAL BEAM.  THE CLIP WAS REMOVED AND A NEW CLIP INSTALLED PER DOUGLAS DRAWING 991558.  (X)
